# SDR 2003F00428

- Difficulty date: July 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Jetair JETSTM4101
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 114HCA0
- Part serial: NC033
- Condition: Cracked
- Location: Propeller
- Part time: 15,090 hours
- Component: Propeller, Mcauly, B5JFR36C1103
- Component part number: P110364160116
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER WAS REMOVED AND SENT TO PIEDMONT AVIATION COMPONENT SEVICES (REPAIR STATION QWPR503X)FOR VIBRATION /MCCAULEY ALERT SERVICE BULLETIN 246. DURING DISASSEMBLY FOUND OIL IN NR 4 BLADE BORE DUE TO NICK IN PLUG SEAL, LEADING TO BELIEVE THE CAUSE OF VIBRATION.   UPON FLUORESCENT PENETRANT INSPECTION FOUND NR 2 BLADE P/N 114HCA-0, S/N NC033 (T.S.N. 15,090.86; T.S.O. 622.15) WITH AN INDICATION PER MCCAULEY ASB 246B/REV 2.
